• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Need some help with DNP rash

epoxy

Well-known member
Kilo Klub Member
Registered
Joined
Apr 21, 2009
Messages
2,914
Alright so I stopped my 14 day cycle short at day 10 because of this extreme rash I broke out in. I dropped 10lbs total in the 10 days I was on, so not a total loss by any means. Anyhow, 5 days after ceasing use, I still have the rash. It basically is all over my body but it breaks out in random places at random times. It looks like nothing until I scratch at it, and then it leaves red welts and the rash is visible. I've taken Benadryl/Zyrtec/Allegra, all in 1 day, 12 benadryls one day, I've taken 2 Zyrtec and 2 Benadryls today. The timing is totally random it seems. I won't be itchy, and then all of a sudden I'll get itchy on a random part of my body. Sometimes I don't even think about it, and I'll scratch at it, and boom, 2 minutes later I have welts and it itches even worse. Last night my GF wrote "FUCK YOU" across my chest with her fingernail. It stayed imprinted in a welt for like 2 hours. Anything I should do besides just WAIT this thing out? Should I go to the doc and get prednisone? Try calamine lotion? Any recommendations? Thanks,
Epoxy
 

vein5

Member
Registered
Joined
Mar 11, 2010
Messages
172
should go away after a couplee days of discontinuing the dnp. what were your dosages?
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge
  • pesty4077
    Moderator/ Featured Member / Kilo Klub

Forum statistics

Total page views
501,794,247
Threads
123,338
Messages
2,347,327
Members
155,050
Latest member
Devodw
Top